# SDR SWAA2024011535198

- Difficulty date: December 24, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COM PARTMENT 2023-758370<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00Q7PHQ.;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00Q7PHQ
